# SDR AALA202301267316

- Difficulty date: January 14, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347108720300
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON AFT CABIN FLOOR CROSSBEAM CONNECTING SECTION AT FR 68 AND S22L. MAINTENANCE REPLACED CROSSBEAM CONNECTING SECTION PER SRM 51-42-11.
